# SDR USAA2009052791302

- Difficulty date: May 8, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201742 - CRACK ON STRINGER BETWEEN BS489 TO BS500D, S16L. REPAIRED STRINGER BETWEEN BS489 TO BS500D, S16L IAW B737 SRM 53-00-03.
